# SDR COMA9960233

- Difficulty date: May 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7174
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Loose
- Location: E & E Compt
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DISPLAY COOL CAUTION MESSAGE.  CONNECTED LOOSE AVIONICS COOLING DUCT.
